# SDR AALA990699

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1765B
- Make and model: Doug MD-11
- Aircraft serial: 48596
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER NR 10 CRACKED OUTBOARD END.  INSTALLED NEW STRINGER END WITH SPLICE PER ESO 4100 DATED 5-10-99 AND SRM 57-20-00.  (M)
